MathSciNet Relay Station
MathSciNet bibliographic data
MR2431650 (2009j:60086) 60G18 (28A78 60J55)
Khoshnevisan, Davar; Xiao, Yimin Packing-dimension profiles and fractional Brownian motion. Math. Proc. Cambridge Philos. Soc. 145 (2008), no. 1, 205–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement